MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE VIDEO BATON 2.0 LARGE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE VIDEO BATON 2.0 LARGE; LARYNGOSCOPE, RIGID
Model Number 0570-0382
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's glidescope video baton 2.0 large was returned to verathon for evaluation along with the glidescope core 10-inch monitor and glidescope core smart cable used during the reported event.A verathon technical service representative evaluated the returned system components and was able to confirm the reported image issue.Upon visual inspection, no visible damage was identified to the monitor or smart cable.When inspecting the video baton, the camera tip to flex tube connection was found to be loose.When connecting the video baton to known, good, test verathon equipment, the image froze.The video baton failed verathon's device functionality testing and the issue was isolated to just the video baton.Upon completion of verathon's device evaluation, the glidescope video baton 2.0 large was replaced and the monitor and smart cable were returned to the customer.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope video baton 2.0 large, the image was cutting out intermittently.No delay in the procedure, use of a backup device, or harm to the patient was reported.
 
Additional Manufacturer Narrative
This is a supplemental report correcting the unique device identifier (udi) information in section d4.Following the initial report submission, it was identified that the udi information initially provided was incorrect.

Brand Name
GLIDESCOPE VIDEO BATON 2.0 LARGE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key18131651
Report Number9615393-2023-00201
Device Sequence Number7753242
Product Code CCW
UDI-Device Identifier00879123006561
UDI-Public(01)00879123006561(11)230822
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0382
Device Catalogue Number0570-0398
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/14/2023
Supplement Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown